Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 2, Pages 373-383
http://dx.doi.org/10.1155/S0161171293000456

Arithmetic functions associated with infinitary divisors of an integer

1School of Mathematical Sciences, University of Technology, Broadway, Sydney 2007, NSW, Australia
2Department of Mathematics, Temple University, Philadelphia 19122, PA, USA

Received 21 November 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Graeme L. Cohen and Peter Hagis, Jr., “Arithmetic functions associated with infinitary divisors of an integer,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 373-383, 1993. https://doi.org/10.1155/S0161171293000456.